With cedram.org
Annales Mathématiques
Blaise Pascal
Search for an article
Search within the site
Table of contents for this issue | Previous article | Next article
Mohamed El Otmani
Approximation scheme for solutions of backward stochastic differential equations via the representation theorem
Annales mathématiques Blaise Pascal, 13 no. 1 (2006), p. 17-29, doi: 10.5802/ambp.212
Article PDF | Reviews MR 2233010 | Zbl 1134.60349

Résumé - Abstract

We are interested in the approximation and simulation of solutions for the backward stochastic differential equations. We suggest two approximation schemes, and we study the $\mathbb{L}^2$ induced error.

Bibliography

[1] V. Bally. An approximation scheme for BSDEs and applications to control and nonlinear PDE’s. Pitman Research Notes in Mathematics Series, 1997.
[2] B. Bouchard, I. Ekeland and N. Touzi. On the Malliavin approach to Monte Carlo approximation of conditional expectations. Finance Stoch, 111 (2):175-206, 2004.  MR 2056536 |  Zbl 1071.60059
[3] B. Bouchard and N. Touzi. Discrete time approximation and Monte-Carlo simulation of backward stochastic differential equations. Stochastic Processes and their Applications, 8 (1):45-71, 2004.  MR 2056536 |  Zbl 1071.60059
[4] J.F. Carriére. Valuation of the early-exercise price for option using simulations and nonparametric regression. Insurance:Mathematics and Economics, 19:19-30, 1996. Article |  MR 1439613 |  Zbl 0894.62109
[5] D. Chevance, Numerical methods for backward stochastic differential equations, in L.C.G. Rogers, D Talay, ed., Numerical methods in finance, Cambridge University Press, 1997, p. 232-244  MR 1470517 |  Zbl 0898.90031
[6] J. Cvitanic and I. Karatzas. Backward stochastic differential equations with reflection and Dynkin games. The Annals of Probability, 24:2024-2056, 1996. Article |  MR 1415239 |  Zbl 0876.60031
[7] J. Douglas, J. Ma and P. Protter. Numerical methods for forward-backward stochastic differential equations. Annals of Applied Probability, 6:940-968, 1996. Article |  MR 1410123 |  Zbl 0861.65131
[8] N. El Karoui, S. Peng and Mc. Quenez. Backward stochastic differential equations in finance. Mathematical Finance:1-71, 1997. Article |  MR 1434407 |  Zbl 0884.90035
[9] O. Faure. Simulation du mouvement brownien et des diffusions. PhD thesis, Ecole Nationale des Ponts et Chaussées, 1992
[10] E. Gobet, J.P. Lemor and X. Warin. A regression-based Monte-Carlo method to solve backward stochastic differential equations. Annals of Applied Probability, 15(3):2172-2002, 2005. Article |  MR 2152657 |  Zbl 02226941
[11] S. Hamadène and J-P Lepeltier. Zero-sum stochastic differential games and BSDEs. Systems and Control letters, 24:259-263, 1995. Article |  MR 1321134 |  Zbl 0877.93125
[12] F. Longstaff and E. Schwartz. Valuing american options by simulation: a simple least squares approach. The review of Financial studies, 14(1):113-147, 2001. Article
[13] J. Ma, P. Protter and J. Young. Solving forward backward stochastic differential equations explicitly: a four step scheme. Probability Theory and Related Fields, 98:339-359, 1994. Article |  MR 1262970 |  Zbl 0794.60056
[14] J. Ma and J. Zhang. Representation theorems for backward stochastic differential equations. The Annals of Applied Probability, 12(4):1390-1418, 2002. Article |  MR 1936598 |  Zbl 1017.60067
[15] J. Ma and J. Zhang. Representation and regularities for solutions to BSDE’s with reflections. Stochastic Processes and their Applications, 115:539-569, 2005. Article |  MR 2152246 |  Zbl 1076.60049
[16] E. Pardoux and S. Peng. Adapted solution of backward stochastic differential equations. Systems and control Letters, 14:51-61, 1990. Article |  Zbl 0692.93064
[17] J. Zhang. A numerical scheme for BSDE’s. The Annals of Applied Probability, 14(1):459-488, 2004. Article |  Zbl 1056.60067